MAUDE Adverse Event Report: GE MEDICAL SYSTEMS U/S & PRIMARY CARE DIAGNOSTICS LOGIQ E9; SEE H11

GE MEDICAL SYSTEMS U/S & PRIMARY CARE DIAGNOSTICS LOGIQ E9; SEE H11
Model Number 5205000-8
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced difficulties powering on the system console located in the interventional radiology (ir) department.After attempting to use several different outlets, including checking the breaker switch, the staff reconnected the system and powered it on.At that point, a flame was observed originating from the system.The flame self-extinguished immediately after the system was unplugged.No injuries were reported.
 
Additional Manufacturer Narrative
Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.D2 common device name: system, imaging, pulsed doppler, ultrasonic.H3, 6: ge healthcare's investigation is ongoing.A follow up report will be submitted once the investigation has been completed.
 
Additional Manufacturer Narrative
Ge healthcare¿s investigation has been completed.Examination of the returned power supply showed significant thermal damage to the c20 inlet and ac breaker switch, including a fully disintegrated ¿live¿ prong, while internal components remained intact with no evidence of shorting.The investigation determined that the thermal event was caused using a non-ge healthcare, unapproved power cord whose connector design prevented proper seating and engagement with the system¿s c20 inlet.This improper fit likely resulted in inadequate electrical contact, leading to arcing, overheating, and extensive thermal damage to both the power cord and the inlet.After replacing the damaged inlet and switch, the ge healthcare power supply operated normally during extended testing, confirming it was not defective.The user and service manuals clearly specify to use approved power cords and include the proper attachment procedure.The investigation concluded that the event was due to misuse involving an unapproved part and not attributable to any ge healthcare product or process deficiencies.The risk analysis determined that no additional mitigations are available to reduce the risk, and the risk has been reduced as far as possible.The equipment has been corrected and returned to use.No further actions are planned by ge healthcare.

Brand Name
LOGIQ E9
Common Device Name
SEE H11
Manufacturer (Section D)
GE MEDICAL SYSTEMS U/S & PRIMARY CARE DIAGNOSTICS
9900 innovation drive
wauwatosa, WI 53226
Manufacturer (Section G)
GE MEDICAL SYSTEMS ULTRASOUND & PRIMARY CARE DIAGNOSTICS LLC
9900 innovation drive
wauwatosa, WI 53226
Manufacturer Contact
karen hoffman
3000 n. grandview blvd
mail drop: w440
waukesha, WI 53188
MDR Report Key23855472
Report Number3005860720-2025-00027
Device Sequence Number10144081
Product Code IYN
UDI-Device Identifier00840682124324
UDI-Public(01)00840682124324(11)170613
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5205000-8
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown